BPG is committed to discovery and dissemination of knowledge
Cited by in F6Publishing
For: Gmitterová K, Minár M, Žigrai M, Košutzká Z, Kušnírová A, Valkovič P. Tacrolimus-induced parkinsonism in a patient after liver transplantation - case report. BMC Neurol 2018;18:44. [PMID: 29678162 DOI: 10.1186/s12883-018-1052-1] [Cited by in Crossref: 10] [Cited by in F6Publishing: 3] [Article Influence: 2.5] [Reference Citation Analysis]
Number Citing Articles
1 Verbeek TA, Stine JG, Saner FH, Bezinover D. Osmotic demyelination syndrome: are patients with end-stage liver disease a special risk group? Minerva Anestesiol 2020;86. [DOI: 10.23736/s0375-9393.20.14120-8] [Cited by in Crossref: 3] [Article Influence: 1.5] [Reference Citation Analysis]
2 de Sousa Arantes Ferreira G, Conde Watanabe AL, de Carvalho Trevizoli N, Felippe Jorge FM, Ferreira Figueira AV, de Fatima Couto C, Viana de Lima L, Liduario Raupp DR. Tacrolimus-Associated Psychotic Disorder: A Report of 2 Cases. Transplant Proc 2020;52:1350-3. [PMID: 32197865 DOI: 10.1016/j.transproceed.2020.01.076] [Cited by in Crossref: 2] [Cited by in F6Publishing: 1] [Article Influence: 1.0] [Reference Citation Analysis]
3 Zhang W, Egashira N, Masuda S. Recent Topics on The Mechanisms of Immunosuppressive Therapy-Related Neurotoxicities. Int J Mol Sci 2019;20:E3210. [PMID: 31261959 DOI: 10.3390/ijms20133210] [Cited by in Crossref: 8] [Cited by in F6Publishing: 5] [Article Influence: 2.7] [Reference Citation Analysis]
4 Mulroy E, Baschieri F, Magrinelli F, Latorre A, Cortelli P, Bhatia KP. Movement Disorders and Liver Disease. Mov Disord Clin Pract 2021;8:828-42. [PMID: 34401403 DOI: 10.1002/mdc3.13238] [Reference Citation Analysis]
5 Coe CL, Horst SN, Izzy MJ. Neurologic Toxicities Associated with Tumor Necrosis Factor Inhibitors and Calcineurin Inhibitors. Neurol Clin 2020;38:937-51. [PMID: 33040870 DOI: 10.1016/j.ncl.2020.07.009] [Cited by in Crossref: 1] [Article Influence: 0.5] [Reference Citation Analysis]
6 Diaz-Segarra N, Edmond A, Yonclas P. Functional Improvement of Tacrolimus-Induced Parkinsonism With Amantadine After Liver Transplantation: A Case Report. Clin Neuropharmacol 2021;44:141-4. [PMID: 33871425 DOI: 10.1097/WNF.0000000000000444] [Cited by in Crossref: 1] [Article Influence: 1.0] [Reference Citation Analysis]